# SDR UALA2011081004204

- Difficulty date: August 9, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 64,004 hours, 9,160 cycles
- Engine: Pwa PW40903
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HIGH VOLTAGE CAP MISSING WINDOW HEAT F-O SIDE. NEW CAP WOULD NOT STAY ON. REPLACED J5 CONNECTOR & HARNESS. WINDOW & WINDOW HEAT CHECKS OKAY.
